# SDR SA08019

- Difficulty date: March 22, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665105
- Condition: Bulged
- Location: Service Door
- Part time: 22,095 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE RIGHT, AFT SERVICE DOOR EMERGENCY ESCAPE SLIDE FAILED A CLEARANCE CHECK.  MAINTENANCE REPLACED THE RIGHT AFT SERVICE DOOR EMERGENCY ESCAPE SLIDE.  INSPECTED OK FOR SERVICE.
